Impulse controllability of switched differential-algebraic equations

Paul Wijnbergen*, Stephan Trenn

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

2 Citations (Scopus)
87 Downloads (Pure)

Abstract

This paper addresses impulse controllability of switched DAEs on a finite interval. First we present a forward approach where we define certain subspaces forward in time. These subpsaces are then used to provide a sufficient condition for impulse controllability. In order to obtain a full characterization we present afterwards a backward approach, where a sequence of subspaces is defined backwards in time. With the help of the last element of this backward sequence, we are able to fully characterize impulse controllability. All results are geometric results and thus independent of a coordinate system.
Original languageEnglish
Title of host publicationProceeding of ECC2020
PublisherEUKA
Pages1561-1566
Number of pages6
Publication statusPublished - May-2020
Event2020 European Control Conference (ECC) - Saint Petersburg, Russian Federation
Duration: 12-May-202015-May-2020

Conference

Conference2020 European Control Conference (ECC)
Country/TerritoryRussian Federation
CitySaint Petersburg
Period12/05/202015/05/2020

Cite this